# SDR AALA2020042079006

- Difficulty date: April 16, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 27,140 hours, 10,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE (AFT MID STATION). REMOVED AND REPLACED FLASHLIGHT PER AMM 25-65-00, OPERATIONAL CHECK GOOD.
